# SDR ASAA2015111213761

- Difficulty date: November 12, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 8,015 hours, 2,625 cycles
- System (JASC): 2430 · DC Generating System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELECTRIC LIGHT ILLUMINATED.  ACFT GROUNDED.  ACCOMPLISHED FIM 24-31, TASK 801, FOUND FAULT SPCU LOGGED.  PERFORMED SYSTEM RESET, GROUND VERIFICATION CHECKS NORMAL REF MM 24-31-11.
